# SDR A6WA2018082045989

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AW5361172704
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ASSIST CABLE HAS CUT INTO HORIZONTAL SUPPORT BEAM.     REPLACED THE BEAM IAW SRM 51-42-21, 51-40-11, AND 51-42-06.
